MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL

COOK IRELAND LTD ZILVER 635 BILIARY SELF EXPANDING METAL STENT; FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Model Number G50624
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the deployment of zilver stent broken.Zilver metal stent's part remain inside of the patient.(b)(6) 2026 (same time) biliary plastic stent deployed.1.Please provide the tracking information for the returned device.Ans: yet not courier.2.What endoscope channel size was used? ans: 4.2mm 3.What was the target location of the stent? ans: cbd 4.Details of the wire guide used (name, diameter)? ans: visiglide wire 0.025 5.Did the patient exhibit difficult anatomy (n/a, tortuous, altered)? (if altered please indicate the procedure type (e.G., choledochojejunostomy)) ans: choledochojejunostomy anatomy.6.Were any other defects (other than the complaint issue) observed on the delivery system (e.G., kinks) prior to return? (if yes, please specify what additional defect(s) were observed and where on the device this was observed) ans: not noticed.7.If additional intervention was performed, was it during the same procedure as the device failure or was it scheduled for another day? ans: same procedure.8.Was resistance encountered when advancing the delivery system to the target location? (if resistance was felt how did the physician deal with the resistance encountered?) ans: stricture was tight so normal resistance felt.9.Was the stent fully deployed from the delivery system prior to removal? ans: no, partially deployed.10.Was a stent previously placed at the same or adjacent location? (if yes, was the complaint stent placed in the stent that/was already in situ?) ans: no.11.Was the stent being placed through the side wall of a previously placed stent? ans: no.12.Was pre-dilation/post-dilation performed? ans: pre-dilation done.13.What was the position of the elevator during advancement/deployment/removal? ans: elevator was off.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.

Brand Name
ZILVER 635 BILIARY SELF EXPANDING METAL STENT
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC - BILIARY STENT - METAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o halloran road
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o halloran road
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key24714225
Report Number3001845648-2026-00106
Device Sequence Number5677172
Product Code FGE
UDI-Device Identifier10827002506241
UDI-Public(01)10827002506241(17)280704(10)C2317455
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K163018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG50624
Device Catalogue NumberZILBS-635-10-8
Device Lot NumberC2317455
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/06/2026
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale